# SDR DALA2024101710174

- Difficulty date: October 16, 2024
- Submitted: October 17, 2024
- Operation: Air carrier
- Aircraft: N551NW
- Make and model: Boeing 757251
- Aircraft serial: 26498
- Aircraft time: 58,814 hours, 25,824 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Mechanic Error
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

SHIP 5651 DTA MONITOR INSPECTION LOG REF ERA 621330-14 FUSELAGE / SKIN / BETWEEN BSTA 740 AND 760 AND BETWEEN S-1L AND S-1R / MISSDRILL. CORRECTIVE ACTION: REF ERA 621330-14. (0612903)
